# SDR 97FDEA00390

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631182
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-221-01) ON FLOORBEAM UNDER NUT PLATE, STA 277, RBL 16.5, WL 207.9.  *S/D*  REPAIRED DAMAGED FLOORBEAM BS 277, RBL 16.5, WL 207.9 IAW FED-EX SRM 51-40-4.
